Carregant...
Carregant...

Vés al contingut (premeu Retorn)

An improved upper bound for the order of mixed graphs

Autor
Dalfo, C.; Fiol, M.; López, N.
Tipus d'activitat
Article en revista
Revista
Discrete mathematics
Data de publicació
2018-07
Volum
341
Número
10
Pàgina inicial
2872
Pàgina final
2877
DOI
https://doi.org/10.1016/j.disc.2018.06.016 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/119636 Obrir en finestra nova
https://arxiv.org/pdf/1610.00116.pdf Obrir en finestra nova
URL
https://www.sciencedirect.com/science/article/pii/S0012365X18301870 Obrir en finestra nova
Resum
A mixed graph G can contain both (undirected) edges and arcs (directed edges). Here we derive an improved Moore-like bound for the maximum number of vertices of a mixed graph with diameter at least three. Moreover, a complete enumeration of all optimal (1, 1)-regular mixed graphs with diameter three is presented, so proving that, in general, the proposed bound cannot be improved.
Paraules clau
Degree/diameter problem, Mixed graph, Moore bound, Network design
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants